Jump to content
Important Survey - Please Participate ×

Akathesia


[Ja...]

Recommended Posts

I am one of the unlucky ones that gets this from my past cold turkey and fast taper

For those that had this pls tell me what works? Anything?

How long do u have this?

I think this is the primary symptom that make ppl reinstate bc it makes you feel like you want to jump off skmething

Scared

Considering detox as I am not doing well at all on 1mg valum.

Pls help

Link to comment
Share on other sites

Jackson, I'm one of the unlucky ones too. I am kindled. Each successive cold turkey or rapid taper makes it that much more difficult to get off of the drug. Akathisia is a nasty symptom and I feel so so badly that you're going thru this.

 

When did you go down to 1 milligram, how long has it been since your last cut? You may have to do a slight updose to stabilize.

 

Left  :smitten:

Link to comment
Share on other sites

I have been doing a daily liquid micro taper

Kindled bc I had usage in the past

I have to get off

I have to heal

I was going 1ml per day

Last week I was well

Even Sunday I felt ok

Suddenly been hit w Akathesia chest palps and diarreah and burning prickling all over

Have to quit work

Two weeks ago honestly I was ok

I think I have to go through this

How long were you off before reinstating?

Link to comment
Share on other sites

I have been doing a daily liquid micro taper

Kindled bc I had usage in the past

I have to get off

I have to heal

I was going 1ml per day

Last week I was well

Even Sunday I felt ok

Suddenly been hit w Akathesia chest palps and diarreah and burning prickling all over

Have to quit work

Two weeks ago honestly I was ok

I think I have to go through this

How long were you off before reinstating?

 

I wasn't off long...two weeks maybe?  However, each time I was hospitalized I was switched to IV valium as needed. At the time, I didn't understand why I was in so much pain, why my head felt like it was exploding, why I was so agitated, etc. I got worse with each hospitalization. The last time, the doctor messed up and yanked me off all my meds except for a tiny dose of seizure meds...I went through an unsupported CT in a hospital.

 

I've had and still get the sxs you describe...the burning prickling and Akathisia are the worse. Honestly, I don't know why you got slammed with these sxs out of the blue. It could be a nasty wave that will pass, or it could be your body's way of saying slow down. If it were me, I'd hold until the sxs became more tolerable and then I would reevaluate my taper.

 

I'm sorry you have to quit work. I haven't worked since 2012 because of this drug... it stinks to say the least.

 

Hoping you are feeling a bit better today?

Left  :hug:  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...